# SDR DXTA200300011

- Difficulty date: April 15, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N236QS
- Make and model: Amd FALCON2000
- Aircraft serial: 136
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Part number: 610002
- Part serial: 177
- Condition: Inoperative
- Location: Lt Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HAND WHEELWELL OVERHEAT WARNING LIGHT CAME ON DURING DESCENT.
